# SDR CALA2017120404311

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407711
- Condition: Cracked
- Location: Nr 3 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT COVE SKIN HAS CRACK AT O/B SIDE OF O/B SLAT TRACK MOUNT FITTING. ACCOMPLISHED INTERIM REPAIR ON #3 SLAT COVE SKIN AT O/B SIDE OF O/B SLAT TRACK MOUNT FITTING IAW SRM 57-43-01 REPAIR 4 PAGE 201. INITIATED DIP TO REINSPECT BLIND RIVETS 3000FC AFTER INSTALLATIO N, AND EACH 3000FC THEREAFTER TO CHECK FOR MISSING AND LOOSE FAS TENERS. IF SOLID BACR15BB6D OR BACR15FT6D RIVETS ARE USED, NO RE PETIVE SUPPLEMENTAL INSPECTIONS ARE NECESSARY. PER SRM 57-43-01 REPAIR 4, DETAIL 1, PAGE 203. REINSPECT FLIND RIVETS 3000 FC AFTER INSTALLATION, AND EACH 3000 FC THERAFTER.
